MAUDE Adverse Event Report: UNOMEDICAL A/S MINIMED MIO; UNO INSET II 80/6 SC1 PINK MIMX

UNOMEDICAL A/S MINIMED MIO; UNO INSET II 80/6 SC1 PINK MIMX
Model Number MMT-925A
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/27/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1: patient city: (b)(6).Patient country: australia.
 
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in australia.It was reported that patient faced infusions set leakage event on (b)(6) 2024 after 24 hours.Leak before end of 3 days.No further information available.

Brand Name
MINIMED MIO
Common Device Name
UNO INSET II 80/6 SC1 PINK MIMX
Manufacturer (Section D)
UNOMEDICAL A/S
aaholmvej 1-3
osted
lejre, 4320
DA  4320
Manufacturer Contact
aaholmvej 1-3
osted
lejre, 4320
MDR Report Key19621052
Report Number3003442380-2024-10515
Device Sequence Number8121900
Product Code FPA
UDI-Device Identifier05705244019973
UDI-Public05705244019973
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K160648
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date12/01/2025
Device Model NumberMMT-925A
Device Lot Number5408467
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/28/2024
Initial Report FDA Received Date06/26/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/15/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown